# SDR ASAA2025082060783

- Difficulty date: August 20, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8128014
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRAP IB OF LOWER SILL WEB AT STR 24 HAS AREAS OF CORROSION FROM STA 787 TO STA 807. GROUNDED - YES. REMOVED & REPLACED AFT CARGO PIT STRAP IB OF LOWER SILL WEB AT STR 24 IAW B737-800 SRM 51-40-02-0G-0W= 1" O= 0.100" R= .085" L= 1" D= .015.
